No Cover Image

Journal article 866 views 103 downloads

Varieties of apolar subschemes of toric surfaces

Matteo Gallet, Kristian Ranestad, Nelly Villamizar Orcid Logo

Arkiv för Matematik, Volume: 56, Issue: 1, Pages: 73 - 99

Swansea University Author: Nelly Villamizar Orcid Logo

Published in: Arkiv för Matematik
ISSN: 00042080 18712487
Published: 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: toric surfaces, apolarity, apolar schemes, powersum varieties
College: Faculty of Science and Engineering
Issue: 1
Start Page: 73
End Page: 99